Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, Vol. 42, No. 2, pp. 419-430 (2001)

Quantum Co-Adjoint Orbits of the Group of Affine Transformations of the Complex Line

Do Ngoc Diep, Nguyen Viet Hai

Institute of Mathematics, National Center for Natural Sciences and Technology, P. O. Box 631, Bo Ho, 10.000, Hanoi, Vietnam, e-mail:; Haiphong Teacher's Training College, Haiphong City, Vietnam, e-mail:

Abstract: \font\msbm=msbm10 \def\bbR{\hbox{\msbm R}} \def\bbC{\hbox{\msbm C}} We construct star-products on the co-adjoint orbit of the Lie group $ Aff(\bbC)$ of affine transformations of the complex line and apply them to obtain the irreducible unitary representations of this group. These results show the effectiveness of the Fedosov quantization even for groups which are neither nilpotent nor exponential. Together with the result for the group $ Aff(\bbR)$ (see [DH]), we thus have a description of quantum $\overline MD$ co-adjoint orbits. \item{[DH]} Do Ngoc Diep; Nguyen Viet Hai: Quantum half-plane via Deformation Quantization. Math. QA/9905002, 2 May 1999.

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2001 ELibM for the EMIS Electronic Edition